# SDR 2007UALA02254

- Difficulty date: June 26, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 18,767 hours, 8,197 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST FAILS WITH -EPSU BATTERY EMER L- MSG.  REPLACED EPSU BATTERY AT LEFT OVERWING EXIT.
